# SDR DALA2018102806347

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 49,804 hours, 25,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT EMERGENCY LIGHT POWER SUPPLY UNIT INOP. REPLACED RT EMERGENCY LIGHT POWER SUPPLY UNIT.
